Posted by B2chica on January 24, 2013, at 14:55:52
so i went off zyprexa about three weeks ago.
couldnt stand the weight anymore, figured i'd gotten through the worst of it.
i felt really good for the first week. Then anxiety started to kick in, gradually getting worse and worse. my gabapentin just does not cut it for this type. starts first thing in the morning. good news is i've been getting on treadmill for about 20min in am. but i still walk twice a day at work and still anxiety. So today i tried to hold off as long as i could but about 11:30 i thought i was going to freak out so i took xanax. made me tired and a bit stupid.
i'm starting to get anxiety breakthrough, so instead of taking another xanax while at work i took a gabapentin, but it wont actually help me for about 2 hours.
anyway. thats my anxiety issue, is there anything else i could try that works quickly like xanax but something i could use at work.
Next is my mood. Again did Great the first week off zyprexa. Thought FINALLY pristiq is all i need. well gradually my low mood is seeping back in. however, it currently is only slight. and it starts about 8 or 9 in the morning and seems to get better in the evening.
so here's what i'd like to do. start my wonderful adderall again. however i KNOW (at least at start up) it will increase my anxiety and i think i'd be on the ceiling if that happened.
so was thinking of starting perphenazine again when i started adderall...
does this sound like a plan?
any other suggestions, least meds possible please.
yes i have tried to get in touch with pdoc but last week he had to fly out of town (family member ill), and then i tried this week, got in for friday but they called yesterday saying he is out of town again and can i reschedule. So it is again pushed back till next friday.
i know, what's one more week.
but i want to sit on this 'down' level before it becomes depression.
thanks for any advice.
"What is madness, but nobility of soul at odds with circumstance.
The day is on Fire, and i know the purity of pure despair."